MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS TENSIONABLE FIBERTAK BICEPS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNOTLESS TENSIONABLE FIBERTAK BICEPS; NON-DEGRADABLE FIXATN FASTENER
Model Number KNOTLESS TENSIONABLE FIBERTAK BICEPS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/19/2025, a sales representative reported via phone that during a rotator cuff repair with a biceps tenodesis procedure performed on (b)(6) 2025, three ar-3687 knotless fibertak biceps devices experienced breakage of the metal inserter tines, which remained inside the patient and were not retrieved.The implants were implanted and left in place.No other products were used to complete the case.A 15-minute delay was reported, though it remains uncertain whether additional anesthesia was administered.The ar-3688 knotless fibertak biceps implant system drills prepared the bone socket for implant insertion.Bone quality was assessed as average.No additional surgery has been planned, and no adverse effects have been reported during or following the procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
KNOTLESS TENSIONABLE FIBERTAK BICEPS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23003919
Report Number1220246-2025-03764
Device Sequence Number9090167
Product Code MBI
UDI-Device Identifier00888867398757
UDI-Public(01)00888867398757(11)250624(17)300531(10)15455204
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K222161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS TENSIONABLE FIBERTAK BICEPS
Device Catalogue NumberAR-3687
Device Lot Number15455204
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown